MAUDE Adverse Event Report: Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ Technology; Alternate Controller Enabled Insulin Infusion Pump

Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ Technology; Alternate Controller Enabled Insulin Infusion Pump
Model Number 1002717
Medical Device Problem Code Priming Problem (4040)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that insulin drips were not observed to be exiting the infusion set tubing during the load fill process.The customer¿s blood glucose (bg) level was displayed as ¿high¿; however, a specific value was not provided.Bg level was addressed with a correction bolus via the pump.Reportedly, the cartridge was changed to address the issue and insulin delivery was resumed.
 
Additional Manufacturer Narrative
In use at the time of the event: cgm model: unknown.Mobile os: unknown.

Brand Name
t:slim X2 Insulin Pump with Control-IQ Technology
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Tandem Diabetes Care
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
+1(858)224-6281
MDR Report Key50104127
Report Number3013756811-2026-138509
Device Sequence Number5305447
Product Code QFG
UDI-Device Identifier00389152000084
UDI-Public(01)00389152000084(22)1009642(11)230223
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K203234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1002717
Device Catalogue Number1010010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Humalog - Insulin; Tandem - Cartridge; Unomedical - Infusion Set; Unomedical - Infusion Set
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale